# SDR SWIA202154935

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 37,726 hours, 27,146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON LEFT DOWNWIND, THE SMOKE AFT LAV WARNING LIGHT ILLUMINATED.  WE ELECTED TO LAND AND THEN RAN THE QRH.  NO EVIDENCE OF ANY SMOKE WAS FOUND.  RAN THE QRH AND SECURED THE LAV AREA AND TAXIED TO PARKING WITH NO ISSUE.
